# SDR SIMA983031

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: DE
- Nature of condition: R, B, J
- Precautionary procedure: E

## Discrepancy

SHV - FLT 5093 - ON DESCENT, THE RIGHT ENGINE CHIP LIGHT ILLUMINATED FOLLOWED BY SLIGHT SMOKE ODOR IN THE COCKPIT AND LOSS OF TORQUE.  CREW SHUT DOWN THE ENGINE, DECLARED AN EMERGENCY AND LANDED SAFELY.  REMOVED AND REPLACED RIGHT ENGINE ASSEMBLY.  (M)
